# SDR ABX2008F00002

- Difficulty date: July 14, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Engine: Ge CF680A2
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M734 WOULD NOT ILLUMINATE EMERGENCY LIGHTS. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M734 IAW MM 33-51-07.  OPS CHECKED GOOD.  (K)
